MathSciNet Relay Station
MathSciNet bibliographic data
MR2897377 76F05 (35K65 35Q35)
Grebenev, V. N.; Oberlack, M. A geometry of the correlation space and a nonlocal degenerate parabolic equation from isotropic turbulence. ZAMM Z. Angew. Math. Mech. 92 (2012), no. 3, 179–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement